# SDR UPS99628329

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Module
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION, A/C WOULD NOT OBTAIN DESIRED SPEED ABOVE 250 KTS ADI INDICATIONS FLAP LIMIT SPD CRZ 310 TAT-26.  CLIMBOUT WAS THE SAME, NO EICAS MSG FOR FLAP/SLAT DISAGREE / ASY ASYMMETRY ALT FLAP SELECTOR NORM /OP.  COULD NOT DUPLICATE PROBLEM.  REMOVED AND REPLACED FLAP/SLAT POSITION MODULE AS PERCAUTIONARY PER MMOC PER M/M 27-51-00.
